Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Separating certain plane-like spaces by Peano continua

John William Green

Vol. 38 (1971), No. 3, 625–634
Abstract

Suppose S is a connected, locally connected, complete Moore space having no cut point and in which the Jordan Curve Theorem holds. Thus, suppose S satisfies R. L. Moore’s Axioms 0,1 4. Certain extensions and applications of earlier results of the author are established. In particular, modified forms of the Torhorst theorem and a plane theorem of R. L. Moore are shown to hold in the space S, two theorems concerning the separation of S by compact dendrons are extended to Peano continua and another to certain Menger regular curves. Finally, a general method of constructing certain pathological spaces is given.

Mathematical Subject Classification
Primary: 54F20
Milestones
Received: 14 September 1970
Published: 1 September 1971
Authors
John William Green